Valeur en 2 de fonctions L de formes modulaires de poids 2 : théorème de Beilinson explicite  [ Value at 2 of L-functions of modular forms of weight 2: an explicit version of Beilinson’s theorem ]
Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 2, p. 215-246

We prove an explicit version of Beilinson’s theorem for the modular curve X 1 (N). This result is the first step of a work linking the value at 2 of the L-function of a newform of weight 2 on the one hand, and the dilogarithm function associated to the corresponding modular curve on the other, in the spirit of Zagier’s conjecture for elliptic curves. As a corollary of our theorem, in the case N is prime, we answer a question raised by Schappacher and Scholl concerning the image of Beilinson’s regulator map.

Nous montrons une version explicite du théorème de Beilinson pour la courbe modulaire X 1 (N). Ce résultat est la première étape d’un travail reliant, d’une part, la valeur en 2 de la fonction L d’une forme primitive de poids 2, et d’autre part, la fonction dilogarithme associée à la courbe modulaire correspondante, dans l’esprit de la conjecture de Zagier pour les courbes elliptiques. Comme corollaire de notre théorème, dans le cas où N est premier, nous répondons à une question de Schappacher et Scholl concernant l’image de l’application régulateur de Beilinson.

DOI : https://doi.org/10.24033/bsmf.2532
Classification:  11F67,  11G40,  19F27
Keywords: algebraic K-theory, Beilinson’s conjecture, L-function, special value, regulator, modular form, modular curve, elliptic curve, dilogarithm
@article{BSMF_2007__135_2_215_0,
     author = {Brunault, Fran\c cois},
     title = {Valeur en $2$ de fonctions $L$ de formes modulaires de poids $2$ : th\'eor\`eme de Beilinson explicite},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {2},
     year = {2007},
     pages = {215-246},
     doi = {10.24033/bsmf.2532},
     zbl = {1207.11059},
     mrnumber = {2430191},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2007__135_2_215_0}
}
Brunault, François. Valeur en $2$ de fonctions $L$ de formes modulaires de poids $2$ : théorème de Beilinson explicite. Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 2, pp. 215-246. doi : 10.24033/bsmf.2532. http://www.numdam.org/item/BSMF_2007__135_2_215_0/

[1] S. S. Abhyankar - « Resolution of singularities of arithmetical surfaces », in Arithmetical Algebraic Geometry (Proc. Conf. Purdue Univ., 1963), Harper & Row, 1965, p. 111-152. | MR 200272 | Zbl 0147.20503

[2] S. J. Arakelov - « An intersection theory for divisors on an arithmetic surface », Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), p. 1179-1192, traduction de l'article original russe. | MR 472815 | Zbl 0355.14002

[3] M. Artin - « Lipman's proof of resolution of singularities for surfaces », in Arithmetic geometry (Storrs, Conn., 1984), Springer, 1986, p. 267-287. | MR 861980 | Zbl 0602.14011

[4] A. A. Beĭlinson - « Higher regulators and values of L-functions », in Current problems in mathematics, Vol. 24, Itogi Nauki i Tekhniki, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., 1984, p. 181-238. | MR 760999 | Zbl 0588.14013

[5] -, « Higher regulators of modular curves » 1983), Contemp. Math., vol. 55, Amer. Math. Soc., 1986, p. 1-34. | MR 862627 | Zbl 0609.14006

[6] S. Bloch - « Algebraic K-theory and zeta functions of elliptic curves », in Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica, 1980, p. 511-515. | MR 562648 | Zbl 0454.14011

[7] J.-B. Bost - « Introduction to compact Riemann surfaces, Jacobians, and abelian varieties », in From number theory to physics (Les Houches, 1989), Springer, 1992, p. 64-211. | MR 1221101 | Zbl 0815.14018

[8] F. Brunault - « Étude de la valeur en s=2 de la fonction L d’une courbe elliptique », Thèse, Université Paris 7, décembre 2005.

[9] P. Cartier - « An introduction to zeta functions », in From number theory to physics (Les Houches, 1989), Springer, 1992, p. 1-63. | MR 1221100 | Zbl 0790.11061

[10] F. Diamond & J. Im - « Modular forms and modular curves », in Seminar on Fermat's Last Theorem (Toronto, ON, 1993-1994), CMS Conf. Proc., vol. 17, Amer. Math. Soc., 1995, p. 39-133. | MR 1357209 | Zbl 0853.11032

[11] T. Dokchitser, R. De Jeu & D. Zagier - « Numerical verification of Beilinson’s conjecture for K 2 of hyperelliptic curves », à paraître dans Compositio Mathematica. | Zbl 1186.11037

[12] V. G. Drinfel'D - « Two theorems on modular curves », Functional analysis and its applications 7 (1973), p. 155-156, traduction de l'article original russe. | MR 318157 | Zbl 0285.14006

[13] A. B. Goncharov - « Multiple ζ-values, Galois groups, and geometry of modular varieties », in European Congress of Mathematics, Vol. I (Barcelona, 2000), Progr. Math., vol. 201, Birkhäuser, 2001, p. 361-392. | MR 1905330 | Zbl 1042.11042

[14] A. B. Goncharov & A. Levin - « Zagier’s conjecture on L(E,2) », Invent. Math. 132 (1998), p. 393-432. | MR 1621432 | Zbl 1011.11043

[15] K. Kato - « p-adic Hodge theory and values of zeta functions of modular forms », Astérisque (2004), p. 117-290, Cohomologies p-adiques et applications arithmétiques. III. | MR 2104361 | Zbl 1142.11336

[16] D. S. Kubert & S. Lang - Modular units, Grundlehren der Mathematischen Wissenschaften, vol. 244, Springer, 1981. | MR 648603 | Zbl 0492.12002

[17] S. Lang - Fundamentals of Diophantine geometry, Springer, 1983. | MR 715605 | Zbl 0528.14013

[18] -, Introduction to Arakelov theory, Springer, 1988. | MR 969124

[19] J. Lipman - « Desingularization of two-dimensional schemes », Ann. Math. (2) 107 (1978), p. 151-207. | MR 491722 | Zbl 0349.14004

[20] J. I. Manin - « Parabolic points and zeta functions of modular curves », Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), p. 19-66. | MR 314846 | Zbl 0243.14008

[21] L. Merel - « Universal Fourier expansions of modular forms » 1994, p. 59-94. | MR 1322319 | Zbl 0844.11033

[22] J. Nekovář - « Beilinson's conjectures », in Motives (Seattle, WA, 1991), Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., 1994, p. 537-570. | MR 1265544 | Zbl 0799.19003

[23] N. Schappacher & A. J. Scholl - « Beilinson’s conjectures on special values of L-functions », in Beilinson's conjectures on special values of L-functions, Perspectives in Mathematics, vol. 4, Academic Press Inc., 1988, Edited by M. Rapoport, N. Schappacher and P. Schneider, p. 373. | MR 944987 | Zbl 0635.00005

[24] P. Schneider - « Introduction to the Beĭlinson conjectures » 1988, p. 1-35. | MR 944989 | Zbl 0673.14007

[25] A. J. Scholl - « An introduction to Kato's Euler systems », in Galois representations in arithmetic algebraic geometry (Durham, 1996), London Math. Soc. Lecture Note Ser., vol. 254, Cambridge Univ. Press, 1998, p. 379-460. | MR 1696501 | Zbl 0952.11015

[26] C. L. Siegel - Lectures on advanced analytic number theory, Notes by S. Raghavan. Tata Institute of Fundamental Research Lectures on Mathematics, No. 23, Tata Institute of Fundamental Research, 1965. | MR 262150 | Zbl 0278.10001

[27] J. Wildeshaus - « On an elliptic analogue of Zagier's conjecture », Duke Math. J. 87 (1997), p. 355-407. | MR 1443532 | Zbl 0898.14001

[28] D. Zagier - « Introduction to modular forms », in From number theory to physics (Les Houches, 1989), Springer, 1992, p. 238-291. | MR 1221103 | Zbl 0791.11022